# SDR CALA2021011500044

- Difficulty date: January 15, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62650
- Aircraft time: 14,922 hours, 1,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 52d-54d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK FOUND SEAT EMERGENCY LIGHTS INOPERABLE AT ROWS 52D, 53D, 54D.  REPLACED SEAT EMERGENCY LIGHT ASSEMBLY OPERATIONS CHECK NORMALL INSPECTED INSTALLATION & VERIFIED EMERGENCY LIGHTS OPERATIONAL CHECKED OKAY.
